# SDR 96ZZZX4741

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N517MS
- Make and model: Cessna R182
- Aircraft serial: R18200681
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot
- Part number: 224110213
- Condition: Defective
- Location: Mlg
- Part time: 775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPORTED COMPLETE LOSS OF RT BRAKE.  DETERMINED PIVOT CRACKED PER SEB 90-1, REV 2.  THIS WAS NEW STYLE PIVOT. WHILE FITTING NEW PIVOT, DETERMINED LOAD OF AIRCRAFT WAS BEING CARRIED BY BUSHING 2241120-1 BECAUSE OF CLOSER FIT.  THE MAIN SUPPORT BUSHINGS WERE NOT WORN, BUT CLEARANCE GREATER THAN ENDS.  END BUSHINGS ON BOTH PIVOTS REPLACED AFTER OUTSIDE DIAMETER CHANGED TO .989 INCH AND INSURED AIRCRAFT LOAD ON MAIN SUPPORTS.
